# SDR DALA2016050503753

- Difficulty date: April 16, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1320-1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEAT TRACK AT BS 1320-1340, RBL 45, FOUND INTERCOSTAL WEB CRACK. R & R INTERCOSTAL WEB AT BS 1320-1340, RBL 45 IAW SRM 51-40-02, PG 2, REF DWG 146N5180.
